# SDR C2XA01TY191

- Difficulty date: December 11, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001011
- Part serial: 0328
- Condition: Failed
- Location: Horiz Stab
- Part time: 3,097 hours, 2,942 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE HORIZONTAL STABILIZER ACTUATOR FAILED A FUNCTIONAL CHECK.  THE ACTUATOR INNER PISTON HAS PLAY AND NONE WAS ALLOWED IAW CONTINENTAL EXPRESS TASK CARD 27-40-02-220-001-A00.  MAINTENANCE REMOVED AND REPLACED THE ACTUATOR IAW EMB-135 MM 27-40-02, ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
